# SDR SWIA202053842

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL IS CORRODED AT APPROXIMATELY FS 710.  C-CHECK RO 11/3/2020.  MULTIPLE TYPES OF CORROSION NOTED IN A GIVEN CROSS-SECTION ON RT SEAT RAIL STGR 15R AT FS 710,  BEYOND LIMITS PER SRM.  REMOVED RT SIDE SEAT RAIL FROM FS 675.00-FS 713.00, REF CRJ700 AMM.  INSTALLED NEW RT SIDE SEAT RAIL FROM FS 675.00-FS 713.00, IAW CRJ 700 AMM.  TOOL ID TUC7830 DUE DATE: 30NOV20.  SEE CONTINUE CARD FOR DETAILS.
